# SDR HALA2010080100346

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 32,010 hours, 6,120 cycles
- Engine: Pwa PW4060
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FO'S ADI AND HSI ARE BLANK WITH SG FAIL MESSAGE DISPLAYED IN BOTH INDICATORS. SELECTING ALTN EFI CORRECTS FAULT. AFTER CLEARING RUNWAY PUT EFI SWITCH TO NORMAL AND INSTRUMENTS HAD NORMAL DISPLAY.  T/S IAW FIM 34-22-00, FIG 104, NO FAULTS NOTED, ALL OPS NORMAL. OK FOR SERVICE. ACFT REMAINS LAND 3.
